Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: sick feeling

  1. #1
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448

    sick feeling

    I have been doing 400mg of test cyp and 300mg of deca . I recently added dbol and upped my test to 500mg. The last week i have felt tired as **** and literally sick to my stomach. I am a teacher so those little terds could have given me the flu or something but i am never tired like this. During my workout tonight i actually felt like I was going to vomit. I know there was a post similar to this not long ago but didn';t pay much attention because i hadn't had this problem. ANyone ever get this feeling. Is it the orals. The increase in test???? I still have a long way to go in my cycle. just starting to feel the cyp working after week 5. Any advice.

  2. #2
    lucabratzi's Avatar
    lucabratzi is offline Anabolic Member
    Join Date
    Feb 2005
    Location
    ny/florida
    Posts
    4,111
    its probably ur body gettin used to the stuff in ur body, it is a foreign substance, thats funny u called them little terds.

  3. #3
    wrestler152 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    448
    third graders are terds most of the time

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •